# SDR ASAA2017082121693

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,152 hours, 11,398 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT CAUTION LIGHT ILLUMINATED AT 2145Z. QRH PROCEDURE FOLLOWED. ACFT GROUNDED.  COMPLIED WITH A BITE CHECK OF WHCU WITH NO DEFECTS NOTED IAW FIM 30-41TASK 801.
